Hello, I took the plan b one step pill about a month ago and bled about a week after, two weeks before my scheduled period. I am now about a little over a week late for the regular scheduled period I was supposed to get. I know it can reset your period from the bleeding, but i am having cramping and bloating and some sensitivity in my nipples just like i would if i had gotten/was getting my period. But so far nothing! Could anyone help me by telling me what this could be? It would be about another two weeks if i was to get m period after the reset.
This is one of the reasons I think this drug should not be so available without a drs input. Its taken with no worries at all, and it does cause all the things you're describing. You don't have the dr to tell you these things are going to happen. It is meant as only an emergency contraceptive and should only be taken a few times a year at most. Its only about 80% effective too. The regular birth control is 99% effective. It doesn't "reset" your period, it just screws up the timing for a few months. It will go back to what it was.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2014 • 1 answer
Updated 16 May 2018 • 3 answers
Updated 25 Jul 2015 • 1 answer
Updated 4 Nov 2015 • 1 answer
Updated 28 Jul 2017 • 1 answer